# SDR VNAA2017011500019

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 4,966 hours, 4,510 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: 3A2237B
- Part serial: C10509
- Condition: Faulty
- Location: Rudder Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER INDICATION NOT SHOWING CENTERED. REMOVED AND REPLACED RUDDER POSITION TRANSMITTER.
